# SDR 372PA0026

- Difficulty date: May 8, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,789 hours, 26,418 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 959960714931
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO ALTIMETER INOP.  COMMAND BARS DISAPPEAR WHEN HITTING TOGA TRIGGERS ON TAKEOFF, ALSO DISAPPEAR WHEN VOR/LOC ENGAGES.  BANK ANGLE NEVER EXCEEDS 5 DEGREES IN HDG OR LNAV MODE DURING TURNS.  ALTITUDE ALERT HORN DOES NOT WORK.  CLEANED CONNECTORS ON ANALOGUE TO DIGITAL ADAPTERS AND OPS CHECKED PER MM 34-31-02.  REMOVED AND REPLACED NR 1 AND NR 2 RADIO ALTIMETERS AND OPS CHECKED PER MM 34-31-02.
